# SDR ASAA2013041794522

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,745 hours, 7,897 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLIGHT DIRECTOR DISAPPEARED AT GLIDE SLOPE INTERCEPT.  TRIED TO RESTORE, MOMENTARILY CAME BACK AND THEN DISAPPEARED AGAIN.  DFCS FFR LOGGED MMR/ILS RECEIVER-1 & RADIO ALT 1 FOR PREVIOUS FLT WITH NO OTHER OCCURRENCE IN FFR. NO HISTORY IN TRAX PAST 30 DAYS.  PERFORMED ILS OPS TEST REF MM 34-31-00-710-801. PERFORMED DFCS LRU FOR MMR/ILS & LRRA AND HGS SENSOR FOR BOTH.  ALSO PERFORMED LAND VERIFY TEST REF MM 22-00-01-730-801, ALL TEST PASSED.  ACFT REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED, STATUS SCREW REFLECT SAME.
